Panadol Extra Optizorb Paracetamol 500 Caffeine 65mg 32 Caplets S2

Panadol Extra Optizorb Paracetamol 500 Caffeine 65mg 32 Caplets S2

Brand: Panadol
Categories: Medications, Pain Relief
Catalogue ID:1018123
Product Code: 9300673893345
Availability: In Stock
  • $12.00
    $11.99

    Save $0.01

Panadol Extra with Optizorb contains a clinically proven combination of medicinal ingredients. Each caplet contains paracetamol and caffeine, with advanced Optizorb technology. Panadol Extra with Optizorb is designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain/toothache.


Panadol Extra with Optizorb contains a clinically proven combination of medicinal ingredients. Each caplet contains paracetamol and caffeine, with advanced Optizorb technology. Panadol Extra with Optizorb is designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain/toothache.


When you want tough pain relief, choose Panadol Extra with Optizorb, from Australia’s Most Trusted Pain Relief Brand.*


Get tough on tough pain. Choose Panadol Extra with Optizorb Caplets for relief of tough pain. Panadol Extra with Optizorb (pain relief caplets) doesn’t contain ibuprofen, gluten, lactose or sugar. Panadol Extra with Optizorb (pain relief caplets) contains a clinically proven combination of medicinal ingredients for fighting five types of tough pain.


Panadol Extra provides tough pain relief. When you want a tough pain reliever, choose Panadol Extra with Optizorb.


*Reader's Digest Most Trusted Brands Survey Australia, 2010-2024

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Panadol Extra Optizorb Paracetamol 500 Caffeine 65mg 32 Caplets S2

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Tags: Panadol Extra Optizorb Paracetamol 500 Caffeine 65mg 32 Caplets S2, 9300673893345, Pain Relief

Chemists Own Fexo Hayfever and Allergy Relief 70 Tablets 180mg

Product DescriptionsHayfever and skin allergy relief.Hayfever and skin allergy relief. Relief of sym..

$24.79
Best Price Ex Tax: $24.79

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 80 Value Pack

Nurofen Zavance Liquid Capsules absorbed faster than standard Nurofen.When pain gets in the way of y..

$22.99
Best Price Ex Tax: $22.99

Johnsons Baby Pure Cornstarch Aloe & Vit E Soothing Baby Powder 200g

Johnson's Baby Pure Cornstarch with Aloe Vera & Vitamin E Soothing Powder gently absorbs excess ..

$6.99
Best Price Ex Tax: $6.35

Visine Eye Drops Allergy With Antihistamine 15ml

Product DescriptionsWith antihistamine for itchy,red, allergy eyesIndicationsFor the fast relief of ..

$8.99
Best Price Ex Tax: $8.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email